MAUDE Adverse Event Report: Organ Recovery Systems LifePort Kidney Transporter (LKT101P)

Organ Recovery Systems LifePort Kidney Transporter (LKT101P)
Model Number LKT101P
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury

Brand Name
LifePort Kidney Transporter (LKT101P)
Common Device Name
LifePort Kidney Transporter (LKT101P)
Manufacturer (Section D)
Organ Recovery Systems
one pierce place
suite 475w
itasca IL 60143
Manufacturer Contact
chris hill
one pierce place
suite 475w
itasca, IL 60143
MDR Report Key50794355
Report Number3004068499-2026-00006
Device Sequence Number13394164
Product Code KDN
UDI-Device Identifier00815045020018
UDI-Public00815045020018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K02136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLKT101P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown